American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Andreas Maurischat. Galois theory for iterative connections and nonreduced Galois groups. Trans. Amer. Math. Soc. 362 (2010) 5411-5453. MR 2657686.
Abstract, references, and article information   
View Article: PDF

[2] Peter Landesman. Generalized differential Galois theory. Trans. Amer. Math. Soc. 360 (2008) 4441-4495. MR 2395180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1